| Model Number |
CCW0T5 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Capsular Bag Tear (2639); Diplopia/Double Vision (4802)
| Date of Event |
02/03/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, the patient reason was diplopia and clinical reason for explant being dislocated lens.The iol was explanted and exchanged for a different model company lens following the initial implant procedure.In the surgeon's opinion, anterior capsular tear extended in perioperative window contributed to the event.No further impact to the patient, symptoms were resolved.The surgeon's prognosis was good visual acuity.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).